# SDR C2XA11IA034

- Difficulty date: February 22, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 20,531 hours, 11,029 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 5945, DURING POST FLIGHT INSPECTION THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LOOSE CONNECTOR ON THE LEFT LANDING GEAR PROXIMITY SWITCH.  MAINTENANCE SECURED THE CONNECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
